# SDR DALA2025060204208

- Difficulty date: May 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 30492
- Aircraft time: 75,986 hours, 29,197 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0996026) CORROSIONS ON UPPER INNER CHORD (FITTING) ON S-27RH BTW STA 520 AND STA 540 AT FWD CARGO COMPARTMENT. UPPER INNER CHROD FITTING ON S-27RH BTW STA 520 AND STA 540 AT FWD CARGO COMPARTMENT WAS REPAIRED PER ERA 626316-14 REV. ORIGINAL SECTION I PERMANENT REPAIR AND PRI 626316-14 REV. 2.
